# SDR ASAA2018032824076

- Difficulty date: March 28, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 35,648 hours, 10,576 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN, EGT DISPLAY AMBER  ENGINE FAIL,  NO OTHER DETECTS NOTED.  ACFT GROUNDED.  IAW AMM 80-05-00, CYCLED START LEVER FOR NR 2 ENGINE.  SYSTEM RETURNED TO NORMAL. NO OTHER DEFECTS NOTED.
